Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 1, No 1 (1993) On linear neutral type equations with generalized righthand side Abstract   PDF
E. Braverman
 
Vol 13, No 3-4 (2006) On locally explicit equations and systems with switching Abstract   PDF
I.N. Pryadko, B.N. Sadovsky
 
Vol 5, No 3-4 (1998) On Lyapunovs Direct Method for Nonautonomous FDE's Abstract   PDF
L. Hatvani
 
Vol 6, No 1-2 (1999) On Necessary and Sufficient Condition for Stabilization of the Solution of the Cauchy Problem for Parabolic Equation Abstract   PDF
V. Denisov
 
Vol 13, No 2 (2006) On non-classical Cauchy problem for parabolic functional-differential equations with Bessel operators Abstract   PDF
A.B. Muravnik
 
Vol 5, No 1-2 (1998) On nonlinear equations in Banach spaces and axiomatic measures of noncompactness Abstract   PDF
D. Bugajewska, D. Bugajewski
 
Vol 11, No 1-2 (2004) On nonlinear parabolic functional differential equations with nonlocal linear contact conditions Abstract   PDF
L. Simon
 
Vol 11, No 3-4 (2004) On nonnegative solutions of a periodic type boundary value problem for first order scalar functional differential equations Abstract   PDF
R. Hakl, A. Lomtatidze, J. Sremr
 
Vol 8, No 1-2 (2001) On One-Dimensional Unsaturated Flow in a Porous Medium with Hydrophile Grains Abstract   PDF
A. Fasano, V. Solonnikov
 
Vol 2, No 1 (1994) On oscillation properties of delay differntial equations with oscillating coefficients Abstract   PDF
Yu. Domshlak
 
Vol 7, No 3-4 (2000) On Oscillation Properties of the Spectrum of the Dirichlet Problem for Functional Differential Equations Abstract   PDF
E. Bravyi, V. Plaksina
 
Vol 4, No 1-2 (1997) On periodic boundary value problem for first order functional differential nonlinear equation Abstract   PDF
A. Dornoshnitsky
 
Vol 12, No 1-2 (2005) On persistence of a delay differential equation with positive and negative coefficients Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 21, No 1-2 (2014) On positivity of Green functions for a functional differential equation Abstract   PDF
S. Labovskiy, I. Volinsky
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS On positivity of the Green operator for functional-diĀ®erential equation Abstract   PDF
S Labovskiy
 
Vol 15, No 3-4 (2008) On precision of constants in some theorems on stability of difference equations Abstract   PDF
V.V. Malygina, A.Y. Kulikov
 
Vol 6, No 3-4 (1999) On Problem of Robotic Hand Control under Constraints of Program Type Abstract   PDF
A. Rodkina, X. Mao, E. Jarzebowska
 
Vol 14, No 2-4 (2007) On Qscillation of Second Order Superlinear Differential Equations Abstract   PDF
Zhiting Xu, Dongkui Ma
 
Vol 17, No 1-2 (2010) On question about extension of abstract attainability problems admitting discontinuous dependences Abstract   PDF
A.P Baklanov, A.G Chentsov
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS On reconstruction of unknown coordinates and matrices of a partial functional differential equations with mixed conditions linear delay system Abstract   PDF
M.S. Blizorukova, N.A. Kuzmina, V.I. Maksimov
 
Vol 7, No 3-4 (2000) On Regularized Evolution Equations with Operators of Monotone Type Abstract   PDF
Y. Alber, I. Ryazantseva
 
Vol 3, No 3-4 (1996) On representation of a locally defined operator in the form of the Nemytskii operator Abstract   PDF
I. V. Shragin
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS On resonant waves in lattices Abstract   PDF
G Osharovich, M Ayzenberg-Stepanenko
 
Vol 13, No 2 (2006) On smoothness of generalized solutions for some nonlocal elliptic boundary-value problems in plane angles Abstract   PDF
T.E. Churkina
 
Vol 24, No 1-2 (2017) On solutions of periodic Nicolson's blowfiles model Abstract   PDF
S. Pati, S. Padhi, S. Vijayalakshmi
 
Vol 9, No 3-4 (2002) On solvability of a minimization problem for a quadratic functional with linear restrictions in Hilbert space Abstract   PDF
S. Gnsarenko
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS On solvability of some classes of Sobolev type equations with delay Abstract   PDF
V. E Fedorov, E. A Omelchenko
 
Vol 12, No 3-4 (2005) On some developments of the method of integral guiding functions Abstract   PDF
S. Kornev, V. Obukhovskii
 
Vol 16, No 4 (2009) On some surprising properties of quasinormed sequence spaces Abstract   PDF
I. V Shragin
 
Vol 20, No 3-4 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS On spectral problem and positive solutions of a linear singular functional diĀ¤erential equation Abstract   PDF
S Labovskiy
 
Vol 24, No 1-2 (2018) On spectral problem for a functional differential equation with mixed continuous and discrete measure Abstract   PDF
M. Alves, S. Labovskiy
 
Vol 8, No 3-4 (2001) On Spectral Problems Arizing in the Theory of Functional Differential Equations Abstract   PDF
V.V. Vlasov
 
Vol 9, No 3-4 (2002) On stability of discrete Kiefer-Wolfowitz procedures in nonlipshitz case Abstract   PDF
A. Rodkina, V. Nosov
 
Vol 6, No 1-2 (1999) On Stability of Functional Differential Equations, Containing a Small Parameter Abstract   PDF
O. Anashkin
 
Vol 7, No 1-2 (2000) On stability of linearized model of phase transition Abstract   PDF
A. Domoshnitskii, Y. Goltser
 
Vol 11, No 3-4 (2004) On stability of solutions to mixed difference-differential equations Abstract   PDF
G. A. Kamenskii, A. A. Zaitsev
 
Vol 6, No 3-4 (1999) On Stabilization of Solutions of the Cauchy Problem for Parabolic Equations on the Nets Abstract   PDF
V. Denisov
 
Vol 3, No 1-2 (1995) On stabilization of stochastic system with retarded argument Abstract   PDF
A. Rodkina
 
Vol 12, No 3-4 (2005) On structure of some 0"-algebras related to measurability of superpositions Abstract   PDF
LV. Shragin
 
Vol 16, No 1 (2009) On systems of differential equations in the space of c-functions on smooth manifolds Abstract   PDF
G.R Belitskii, I.L Lerman
 
Vol 11, No 1-2 (2004) On the advanced integral and differential equations of the sizing procedure of storage devices Abstract   PDF
E. Orban-Mihalyko, B. G. Lakatos
 
Vol 16, No 2 (2009) On the asymptotic behavior of solutions of nonlinear second-order elliptic equations Abstract   PDF
V.A Kondratiev
 
Vol 8, No 3-4 (2001) On the Asymptotic Behavior of Solutions to Second Order Ordinary Differential Equations Abstract   PDF
S.A. Stepin
 
Vol 8, No 1-2 (2001) On the Asymptotic Behaviour of Solutions to a Semilinear Elliptic Boundary Problem Abstract   PDF
Yu. V. Egorov, V. A. Kondratiev
 
Vol 10, No 1-2 (2003) On the asymptotic stability of the zero solution of FDE with the right-hand side of higher then the first order of smallness Abstract   PDF
A. Myshkis
 
Vol 8, No 1-2 (2001) On the Asymptotics of the Spectrum of a Boundary Value Problem with Nonperiodic Rapidly Alternating Boundary Conditions Abstract   PDF
G. A. Chechkin, E. I. Doronina
 
Vol 5, No 1-2 (1998) On the bifurcation of invariant tori in the mappings, with a spectrum on a unit circle Abstract   PDF
Ya.M. Goltser
 
Vol 8, No 3-4 (2001) On the Boundary Value Problem for the Elliptic Functional-Differential Equation with Contractions Abstract   PDF
L.E. Rossovskii
 
Vol 7, No 1-2 (2000) On the compactness on a weighted space Abstract   PDF
M. Alves
 
Vol 2, No 1 (1994) On the construction of non-stationary orthonormal infinitely differentiable compactly supported wavelets Abstract   PDF
I. Novikov
 
301 - 350 of 608 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786